loading... close

I have a lot of hip pain. Had breast cancer stage 3b chemotherapy , radiation and now on tamoxifen, why do I have so much hip pain?

anonymous Profile
Asked by

anonymous

Learning About Breast Cancer about 8 years
 
  • Anne Marie jacintho Profile
    anonymous
    Survivor since 2003
    Joint pain is a side effect of tamoxifen. You should let your doctor know since you have had radiation and chemo you bones may have weakened hip fractures are the most common fracture from weakened bones from what my doctor told me.
    about 8 years Comment Flag
  • Lysa Allison Profile
    anonymous
    Learning About Breast Cancer
    You may want to have your Vitamin D checked to be sure you are not deficient. Low Vitamin D can also cause joint pain. Best of luck to you.
    about 8 years Comment Flag
  • Christina Archambault Profile
    anonymous
    Stage 2B Patient
    Def talk to ur doctor get on some pain med and some answers!
    about 8 years Comment Flag
  • dorothy harder Profile
    anonymous
    Survivor since 2011
    I too have hip pain after the tamoxifen. I'm told it has to do with the estrogen blocker I will be on for the next 5 yrs. I'm set on taking ibu and working thru it though.
    about 8 years Comment Flag

Educational Video

Personal Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 2

Inspire hope by becoming an advocate for breast cancer prevention.

spread the word